American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F55) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Igor V. Dolgachev. Reflection groups in algebraic geometry. Bull. Amer. Math. Soc. 45 (2008) 1-60. MR 2358376.
Abstract, references, and article information   
View Article: PDF

[2] Eknath Ghate and Eriko Hironaka. The arithmetic and geometry of Salem numbers. Bull. Amer. Math. Soc. 38 (2001) 293-314. MR 1824892.
Abstract, references, and article information   
View Article: PDF

[3] Bruce E. Sagan. Why the characteristic polynomial factors. Bull. Amer. Math. Soc. 36 (1999) 113-133. MR 1659875.
Abstract, references, and article information   
View Article: PDF

[4] David Wright. The amalgamated free product structure of ${\text{GL}}_2 \left( {K\left[ {X_1 , \cdots ,X_n } \right]} \right)$. Bull. Amer. Math. Soc. 82 (1976) 724-726. MR 0407167.
Abstract, references, and article information   
View Article: PDF

[5] S. Bachmuth and H. Y. Mochizuki. Automorphisms of solvable groups. Bull. Amer. Math. Soc. 81 (1975) 420-422. MR 0364452.
Abstract, references, and article information   
View Article: PDF

[6] Joan L. Dyer and Edward Formanek. Complete automorphism groups. Bull. Amer. Math. Soc. 81 (1975) 435-437. MR 0357632.
Abstract, references, and article information   
View Article: PDF

[7] Anastasia Czerniakiewicz. Automorphisms of a free associative algebra of rank 2. Bull. Amer. Math. Soc. 77 (1971) 992-994. MR 0285568.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia